T Nation

Switched Test Type, Now Very Tired & Letargic

hi ! i’ve been on enanthate for 3 years, but now my specific brand seems to be back order everywhere… so doc put me on cyp but same dosage (270mg a week) i split my shots in 7, i backfill insulin needles, way less aromatisation more stable and less painfull. its been 3 weeks now but last 3 days i’ve started feeling lethargic i dont feel like doing anything, generaly tired also feels some kind of headache…i sleep like shit and nightmare all night. my libido is meh… once every 3 days what would you guys think this could be ?

my guess is hematocrit is through the roof maybe i could go give blood ?

or estrogen too high ?

btw my blood pressure and pusle is perfectly normal. before i switched coumpound i was feeling very good

thank you for reading my post and thanks for the help in advance i really feel like crap

Same dose yet somehow you believe it is estrogen or hematocrit…

It isn’t. You changed to a different oil and different ester. Clearly your body doesn’t like this new oil. It happens. Speak with your doc and say it doesn’t agree with you and ask to switch to a different oil. Sometimes it’s the ester and sometimes it’s the carrier oil. It’s not that common but it does happen.

hey danny i was actualy looking at your videos on youtube with the lifting dematologist its comforting to see that your have awnsered my post and not some guy… thing is enanthate is back order everywhere in canada i can only have testo depot cyp that is going to be the situation for months to come i think… if its the case do you think it could eventualy go away and i get used to it ? thanks danny il call tomorow if i could have it changed back to my old stuff i hope it can work

PS: i just noticed you live like 30 mins away from me from your facebook profile! would there be a way to have a skype consultation with you or something i would pay you if you want i really need guidance thanks

Message me on FB… I have an idea that might help.

I don’t charge for helping guys. It’s just something I do as a past time.

alright sure thing !. altho im not too sure if you’l be notified i sent you a message since were not friends, might wana check other messages or something talk to you later.

A couple of things, three days, not sure I’d read too much into that. Obviously if it persists it would be a different story.

You mentioned using a compounding pharmacy, we use three and can have testosterone customized, both the esters and carrier oils. We use grape seed, cotton seed and sesame seed oils as some respond differently to the various oils and esters.

1 Like

Your levels are in flux do to the change in ester, it’s common to feel this way after what amounts to a dosing change since the half life is a little different forcing your body to adapt. Also note I got higher levels on cypionate versus enanthate.

1 Like

People think they are the same esters, but they are not! Enanthate has 70 percent of cypionate’s half life. Your body is in stress and levels are fluctuating. Give it 3-4 more weeks

1 Like

@systemlord @vonko1988 The OP is allergic to and is having a reaction from the oil.

His symptoms have ZERO due to the change in ester, which in this case are near identical as far as chain length is concerned. A person does not become “undialed” and go back into “flux”, feel tired, lethargic and unmotivated from a teeny weeny change in ester.

A change in carrier oil\preservative concentration is the solution here, either by trying a different pharma brand or by compounding. I have found that this particular issue manifests itself more commonly (but not always) when doing Subq injections.

2 Likes

Yes… It’s not something we see often but it does occur. Switch oil, problem solved (most of the time)

1 Like

there is no other option than this brand right now in quebec its a crazy shitty situation !! but also on top of what you think it is it might be. i think im reacting to the diferent ester and test hits harder… i have similar symptoms of too much test… lethargy demotivated shitty sleep and meh libido etc. allergy is plausible yes but it might be that also… my resolution is il try to get down to 200 i might feel better ?.. and pharmacy proposed i go on androgel… is this a silly or could this be a thing ? man this stuff is sticky! or maybe il adapt soon and feel better… what a shitty situation

going on to day 6 feeling like crap :frowning: yeah we dont have that here in quebec unfortunatly this is some high class quality trt stuff you have wow !

by the way i started feeling like crap after 10 12 days pining the new stuff so alergy could be posible but if it was that i wouldve felt like crap from day 1 dont you think ?

OK, at some point this becomes a trend and not an unexplained aberration. It’s easy to check. Get labs and compare the difference between the two. Maybe you are metabolizing this brand of cypionate differently from the enanthate. I wouldn’t think it would matter with daily dosing, but who knows.

Personally, I’ve used them all and find no difference whatsoever. But, I have some patients that react vastly differently to both the esters and carrier oils. I just go with what works for them.

This is where I might rely more heavily on a lab number, not the number itself but the difference between the two. If there is little or no significant difference, I’d lean towards the carrier oil and look to change that.

You could have developed an allergy to it in those 2 weeks. Are you pinning subq?

I understand your situation re your lack of being able to procure other esters\oils\brands. As a last resort after exhausting other options perhaps look to UGL, at least temporarily.

im doing intra. and for ugl… i fear the dosage would be not exact too low or too high as always basicaly with ugl. i tried to lower from 270 to 200and wait till i feel better, this is going ot be an excruciating month i gotta tel ya…

am i missing where he mentioned the carrier oil of his old oil compared to the new oil , also whats you levels come back on 270mgs a week , im guessing over 1500 …??

He didn’t, everyone who mentioned it incl me is making an (almost certain) assumption thats its a different oil.

I talk from experience having experimented with different brands\oils (keeping every other variable the same) and have had many of these result in these exact same symptoms. The only explanation can be the oil and a resultant reaction to it.